# SDR CA190716006

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,185 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252446415
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS IN FLIGHT AND PILOT NOTICED A DROP IN ENGINE RPM FROM 100% TO 90%. STARTED DECENT ON A BUSH ROAD.  GOVERNOR WAS REPLACED WITH A SERVICEABLE UNIT. NO DAMAGE OR INJURY (TC# 20190716006)
